# SDR ASOA00097

- Difficulty date: September 1, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N504AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120278
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Part number: 12007740007
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4887 - DURING CLIMB-OUT ON FLIGHT FROM OKC TO DFW, CREW RECEIVED RIGHT DUCT LEAK LIGHT.  CREW FOLLWED CHECKLIST.  CREW DECLARED AN EMERGENCY AND RETURNED TO OKC.  MAINTENANCE INSPECTED RIGHT PACK AREA AND FOUND HEAT EXCHANGER BOOT LOOSE.  MAINTENANCE RESECURED HEAT EXCHANGER BOOT.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
